| Catalog Number |
02-012-35-3009 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Unstable (1667); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Emotional Changes (1831); Failure of Implant (1924); Pain (1994); Loss of Range of Motion (2032); Implant Pain (4561); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
05/15/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: concomitant devices: (b)(6); 203-96-40 - (11-3973) stryker sys 6 90x25x1.27.(b)(6); 203-96-03 - (11-2216) saw blade new stryker (.050).(b)(6); 200-02-32 - three peg patella 32mm.(b)(6); 02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t.(b)(6); 02-010-01-0230 - logic femoral ps cem left sz 3.The device was not returned for evaluation and no photographs or x-rays were provided for review; therefore the reported event cannot be confirmed through analysis.No operative notes were provided; therefore, a review of device usage and technique could not be performed.No information concerning patient conditions, co-morbidities, or other health or anatomical concerns was provided and it is therefore unknown if patient-related factors may have caused or contributed to the reported event.The cause of the reported event cannot be determined based on the information made available.Should additional, relevant information become available, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported via legal documentation that approximately 3 months after a left total knee replacement procedure, the patient underwent a revision procedure to address polyethylene wear, persistent pain, swelling, and loss of range of motion.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
H6: corrected the following: type of investigation.Manufacturer narrative updated: the reason for the revision reported in incident cannot be determined from the available information but may have been reported at this later time due to inclusion of one of the implanted devices in the packaging recall.Based on length of implantation, the reason for revision appears unlikely to be secondary to prosthesis wear.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.
Additional Manufacturer Narrative
The reason for the revision reported cannot be determined from the available information but may have been reported at this later time due to inclusion of one of the implanted devices in the packaging recall.Based on length of implantation, the reason for revision appears unlikely to be secondary to prosthesis wear.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.H6: corrected health effect and medical device clinical codes.